# SDR HALA2015022700029

- Difficulty date: February 27, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 85,549 hours, 34,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 113T14067
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SKIN AT LANDING GEAR SUPPORT BEAM PANEL, 14" FROM OTBD AFT EDGE JUST FWD OF NR 7 SPOILER HAS CORROSION.  SPOILER BEAM UPPER CHORD.  ROTO PEENED AREA IAW SRM 51-20-06-0G-0 & SOPM 20-10-03, TO REMOVE CORROSION.  R & R DAMAGE BEAM.
